# SDR UIEA2022112101200

- Difficulty date: November 21, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N263SG
- Make and model: Boeing 747481
- Aircraft serial: 29263
- Aircraft time: 53,193 hours, 6,701 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Part number: 10968012
- Condition: Inoperative
- Location: Elt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK  FIXED  EMERGENCY  LOCATOR  TRANSMITTER  BATTERY  DUE  FOR  SHOP  VISIT   P/N  1096801-1( REPLACED ELT FXED BATTERY & OPS CHECK ELT SYS OK PER AMM 23-24-01. )
